# SDR DL764060936

- Difficulty date: November 12, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 21,452 hours, 7,059 cycles
- System (JASC): 2330 · Entertainment System
- Part: Audio Video Unit
- Part number: 1301273111
- Part serial: 10010426
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMELL ROW 35 NO SMOKE.  TURNED OFF CABIN LIGHTS PULLED CB 11 R 32.  NO HELP.  TURNED OFF RECIRC FANS.  NO HELP.  TURNED OFF IFE PULLED CB 11T8.  SMELL WENT AWAY.  RESET RECIRC FANS RESET CB 11 R 32.  FOUND BAD AVU AT ROW 35 F AND G.  REPLACED SAME.
